User menu

Ordering Functions of Random Vectors, with Application to Partial Sums

Bibliographic reference Denuit, Michel ; Mesfioui, Mhamed. Ordering Functions of Random Vectors, with Application to Partial Sums. In: Journal of Theoretical Probability, Vol. 26, no. 2, p. 474-479 (2013)
Permanent URL http://hdl.handle.net/2078.1/129536
  1. Boutsikas Michael V., Vaggelatou Eutichia, On the distance between convex-ordered random variables, with applications, 10.1239/aap/1025131222
  2. Denuit Michel M., Mesfioui Mhamed, Generalized increasing convex and directionally convex orders, 10.1239/jap/1269610830
  3. Denuit, M., Lefevre, Cl., Shaked, M.: The s-convex orders among real random variables, with applications. Math. Inequal. Appl. 1, 585–613 (1998)
  4. Stochastic Orders, ISBN:9780387329154, 10.1007/978-0-387-34675-5